Previous |  Up |  Next


Title: Errata: Correction of my paper 'On a problem in map colouring' (English)
Author: Jucovič, Ernest
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 20
Issue: 3
Year: 1970
Pages: 224
Category: math
MSC: 05C15
idZBL: Zbl 0187.21001
idMR: MR0345860
Date available: 2009-09-25T08:09:00Z
Last updated: 2012-07-31
Stable URL:
Related article:
Reference: [3] Kpacнoceльcкий M. A., Kpeйн C. Г.: О6 oднoм клacce meopeм eдuнcmeeннocmu для ypaвнeнuя $y' = f(x, y)$.Уcпexи мaтeм, нayк 11 (1965), 209-213.
Reference: [4] Palczewski B.: On the uniqueness of solutions and the convergence of successive approximations in the Darboux problem under the conditions of the Krasnosielski and Krein type.Ann. Polon. Math. 14 (1964), 183-190. Zbl 0132.07301, MR 0161014


Files Size Format View
MathSlov_20-1970-3_9.pdf 207.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo